# SDR AALA2020090869034

- Difficulty date: September 4, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N804NN
- Make and model: Boeing 737823
- Aircraft serial: 29567
- Aircraft time: 34,322 hours, 13,754 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 8221604102
- Condition: Inoperative
- Location: Flght Director
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING TAKEOFF AND CLIMB, CAPTAIN'S FLIGHT DIRECTOR IS NOT PROVIDING INFO OR IS UNDEPENDABLE, SYSTEM SELF-CORRECTS ABOVE APPROXIMATELY 3,000-4,000 FT. FLIGHT DIRECTOR DEFERRED ON MEL 34-07B FOR CONTINUED OPERATION. REPLACED FCC-B WITH NEW IAW AMM 22-11-33, OPS CHECK GOOD.
